# SDR MCCA2013FA0000430

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N866D
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 656
- Aircraft time: 15,410 hours
- Engine: Garrtt TPE3311151A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part serial: CRD011
- Condition: Failed
- Location: Main Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, O
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE, CREW DOOR BLEW OPEN CAUSING THE ACFT TO DEPRESSURIZE.  DECLARED AN EMERGENCY, DESCENDED, AND RETURNED TO POINT OF TAKEOFF.  A SAFE LANDING WAS MADE.  ON INVESTIGATION DOOR WAS FOUND TO IN THE LATCHED-LOCKED POSITION.  AS OF YET NO REASON FOR FAILURE HAS BEEN DETERMINED.
